# SDR MALA976524

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING ILLUMINATED ON THE GROUND INTERMITTENTLY.  MAINTENANCE REPLACED CARGO SMOKE DETECTOR IAW SAAB AMM 26-13-15-4.  OPS CHECK GOOD.
